# SDR ZWZA0012

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80Q
- Make and model: Cessna 402B
- Aircraft serial: 402B1384
- Engine: Cont TSIO520E
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 101630203
- Condition: Failed
- Location: Lt Eng Lt Mag
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPOSITIONING OF AIRCRAFT, NOTICED DEAD LT MAG ON LT ENGINE.  CHANGED MAG WITH SERVICEABLE UNIT, BUT NOTICED DEFECTIVE MAG WAS RECENTLY OVERHAULED AND HAD ONLY 213.8 HOURS SINCE OVERHAUL.  (X)
